# SDR SWAA2024111446251

- Difficulty date: October 7, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING 2024-634151<[01] TOOL USED; CALIPER PN: 8647A42; SN/ A22356048; DUE DATE: 25-JUL-25;[02] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 190859705; DUE DATE: 23-OCT-24.;[03] REPAIRED IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING IAW EA 24-157-02963; AND EA 24-157-02963-WIP1. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING IAW EA 24-157-02963; AND EA 24-157-02963-WIP1. SEE INDIVIDUAL SIGNOFF BELOW.
